# SDR ASAA2022011537152

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 54,204 hours, 15,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK LT ILLUMINATED ON RECALL. GROUNDED - YES. C/W BITE PROCEDURE B737-800 FIM 21-62-TASK 801 FOR LEFT AND RIGHT PACK / ZONE TEMPERATURE CONTROLLERS, R PACK TCV LIGHT ON PREV FLT, GREEN ON VERIFY AND RESET. C/W FIM 21-62 TASK 831 RIGHT PZTC-2 RESET. FOUND DIRTY CABIN SENSOR FILTERS, REPLACED FILTERS & PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION TEST REF B737-800 AMM TASK 21-61-00-700-807-002. OPS TEST GOOD. PACK LIGHT DOESN'T ILLUMINATE DURING MASTER CAUTION RECALL.
